Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: thank you - update - questions
Created On 8/18/13 6:54 PM
Topic View:

View thread in raw text format


TBear
Senior Supporter

Posts: 275
Joined: Feb 2012

8/18/13 6:54 PM
User is offline

1. Thank you for always responding in a timely manner - just wanted to express the appreciation

2. Update -

3. My teenage daughter is going in to a psychiatrist tomorrow -

Be Well,
TBear


Edited: 9/1/13 at 6:37 PM by TBear
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

8/18/13 7:57 PM
User is offline

Can try dividing the St. John's three times a day and let me know if that helps.
Was your daughter prescibed a stimulant such as a long acting Ritalin (Concerta, Focalin XR) or amphetamine (Vyvanse, Adderall XR)? If so, she may be experiencing the side effects you mentioned. There are non-stimulant options that can be more helpful for ADHD and trauma/anxiety. Let me know how you make out. ADHD starts being diagnosed at around 6 which pre-dates the trauma.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



TBear
Senior Supporter

Posts: 275
Joined: Feb 2012

8/18/13 8:12 PM
User is offline

Thank you


Edited: 9/1/13 at 6:37 PM by TBear
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

8/18/13 8:45 PM
User is offline

Trauma symptoms can mimic those of ADHD. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



TBear
Senior Supporter

Posts: 275
Joined: Feb 2012

8/18/13 9:34 PM
User is offline

OK... thanks -


Edited: 9/1/13 at 6:36 PM by TBear
 
Reply
   
Quote
   
Top
   
Bottom
     



TBear
Senior Supporter

Posts: 275
Joined: Feb 2012

8/19/13 9:46 PM
User is offline

Thanks!


Edited: 9/1/13 at 6:38 PM by TBear
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.